# SDR EIAA20111204258

- Difficulty date: December 4, 2011
- Submitted: December 5, 2011
- Operation: Air carrier
- Aircraft: N488EV
- Make and model: Boeing 747230B
- Aircraft serial: 23287
- Aircraft time: 97,328 hours, 17,789 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Pin
- Part number: 65B112614
- Condition: Sheared
- Location: Lt Wing Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

O/B WING GEAR BEAM PIN RETAINER NUT AND SHAFT SHEARED OFF LT WING.  REMOVED AND REPLACED LT WING GEAR SUPPORT BEAM O/B BEARING PIN PER MM 57-15-01 PG 401-410.
